# SDR ABXA060110

- Difficulty date: February 6, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N842AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46015
- Aircraft time: 55,855 hours, 26,272 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 4646945AX
- Condition: Corroded
- Location: Bs 70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION IN FORWARD CARGO BILGE AT BASE OF FORWARD BULKHEAD STA. 70, BUTT LINE 0.  REMOVED AND REPLACED NOSE JACK PAD DOUBLER AND VERTICAL FRAME ASSEMBLY FOR CORROSION AT STA 70, BUTT LINE 0 IAW DC8 SRM 53-0.
